Alert archive / Illinois / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 13, 2009, 11:30 AM CDT for Champaign County, Illinois. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2009, 11:30 AM CDT (16:30 UTC)
- Expired
- May 13, 2009, 3:30 PM CDT
- In force
- 4 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
County Champaign County, IL
The radar
The Lincoln radar (KILX), 100 km from the middle of the area, began a volume at 16:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -314 J/kg
- Mixed-layer LCL
- 538 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 586 m²/s²
- 0-3 km storm-relative helicity
- 759 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KILX 131630 FFWILX ILC019-132030- /O.NEW.KILX.FF.W.0001.090513T1630Z-090513T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE LINCOLN IL 1130 AM CDT WED MAY 13 2009 THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS... * UNTIL 330 PM CDT. * AT 1126 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL ESTIMATES OF UP TO 2.5 INCHES ARE INDICATED ALONG INTERSTATE 74 INCLUDING THE CHAMPAIGN URBANA AREA. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CHAMPAIGN...BROADLANDS...PESOTUM...PHILO...SAVOY...SEYMOUR... SIDNEY...ST. JOSEPH...TOLONO...URBANA...IVESDALE...SADORUS AND WILLARD AIRPORT. SEVERAL INTERSECTIONS IN CHAMPAIGN ARE REPORTED FLOODED INCLUDING THE INTERSECTION OF NEAL AND WASHINGTON STREETS. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. REPORT ANY FLOODING TO YOUR LOCAL EMERGENCY MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE NATIONAL WEATHER SERVICE OFFICE IN LINCOLN. && LAT...LON 4019 8797 3989 8796 3988 8847 4018 8844 $$ BARKER
1 follow-up statement
000 WGUS73 KILX 132034 FFSILX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 334 PM CDT WED MAY 13 2009 ILC019-132043- /O.EXP.KILX.FF.W.0001.000000T0000Z-090513T2030Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ CHAMPAIGN- 334 PM CDT WED MAY 13 2009 ...THE FLASH FLOOD WARNING FOR EXCESSIVE RAIN HAS EXPIRED FOR SOUTHERN CHAMPAIGN COUNTY... THE FLOODING HAS RECEDED AND NO LONGER POSES A SIGNIFICANT THREAT. ADDITIONAL HEAVY RAIN IS POSSIBLE LATER THIS EVENING..SO BE ALERT FOR THE POTENTIAL OF RENEWED FLOODING. LAT...LON 4019 8797 3989 8796 3988 8847 4018 8844 $$ MILLER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 13, 10:31 AM CDT, 59 minutes earlier.
Area forecast discussion, May 13, 10:31 AM CDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1031 AM CDT WED MAY 13 2009 .DISCUSSION... ISSUED 1031 AM CDT WED MAY 13 2009 NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE EASTWARD ACROSS CENTRAL ILLINOIS THIS MORNING. THE CONVECTION IS BEING AIDED BY AN INCREASING SUPPLY OF LOW-LEVEL MOISTURE STREAMING IN FROM THE SOUTH ON A 50KT 925MB JET. THIS ACTIVITY WILL GRADUALLY SHIFT E/NE OF THE AREA BY EARLY AFTERNOON...RESULTING IN A TEMPORARY LULL IN THE PRECIP. ADDITIONAL STORMS WILL DEVELOP LATER THIS AFTERNOON...AS A VIGOROUS NORTHERN STREAM WAVE PUSHES A COLD FRONT INTO EASTERN IOWA. MEANWHILE...MCV ASSOCIATED WITH OVERNIGHT CONVECTION ACROSS THE SOUTHERN PLAINS WILL LIFT NORTHEASTWARD INTO SOUTHEAST ILLINOIS. END RESULT WILL BE RENEWED CONVECTIVE DEVELOPMENT BY LATE AFTERNOON INTO THE EVENING HOURS. HAVE UPDATED FORECAST TO CARRY CATEGORICAL POPS FOR THE BALANCE OF THE DAY...WITH A CONTINUED MENTION OF SEVERE STORMS. HAVE ALSO OPTED TO INCLUDE HEAVY RAIN WORDING...AS PWS OF AROUND 1.50 SUGGEST STORMS WILL BE EFFICIENT RAIN PRODUCERS. REPORTS FROM AROUND THE AREA HAVE ALREADY INDICATED BETWEEN 1 AND 2 INCHES OF RAIN WITH SOME OF THE STRONGER STORMS. BARNES && .AVIATION... ISSUED 653 AM CDT WED MAY 13 2009 SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS ALL TAF SITES THIS MORNING. HOWEVER...THIS WILL ONLY LAST FOR 2-3 HOURS...ABOUT 4HRS AT CMI. THEN THERE WILL BE A BREAK IN THE WEATHER FOR ABOUT 6HOURS FOR REST OF THE MORNING AND INTO THE AFTERNOON. CONVECTION THEN RETURNS LATER THIS AFTERNOON STARTING AT AROUND 21Z AT PIA...SPI AND DEC. STILL SOME UNCERTAINTY AS TO TIMING OF ONSET OF PCPN AT SITES SO WILL START WITH VCTS AND THEN HAVE TEMPO GROUP FOR TIME PERIOD THAT APPEARS MOST LIKELY TO AFFECT SITES TONIGHT. PCPN WILL THEN END JUST BEFORE FROPA WHICH IS PROGGED TO BE AROUND MIDNIGHT TOMORROW. 50KTS OF LLWS AT 1KFT THIS MORNING ON ILX SOUNDING...SO HAVE ADDED WS IN FIRST PERIOD OF TAFS. OTHERWISE WINDS WILL GET GUSTY LATER THIS MORNING AS STRONG SOUTHERLY WINDS INCREASE IN ADVANCE OF THE NEXT SYSTEM...AND GRADIENT TIGHTENS. AFTER FROPA...WINDS WILL DIMINISH AND BECOME NORTHWESTERLY. AUTEN && .PREV DISCUSSION... ISSUED 311 AM CDT WED MAY 13 2009 NOT A LOT OF CHANGE IN THE FORECAST WITH THIS ROUND. FORECAST RATIONAL REMAINS THE SAME WITH TWO SYSTEMS IN THE FORECAST AND THE MODELS IN DECENT AGREEMENT. ACTIVE ATMOSPHERE WITH CONVECTIVE ACTIVITY INCREASING IN NEBRASKA...OKLAHOMA...ALABAMA...AND SCATTERED ACTIVITY SPREADING OVER ILLINOIS THIS MORNING. FORECAST REMAINS A BLEND OF MODEL INFORMATION AND THE MAIN FORECAST ISSUE REMAINS THE FIRST SYSTEM TODAY...LATER ON THIS AFTERNOON AND EVENING...AND THE CHANCES FOR THE ATMOSPHERE TO RECHARGE BEFORE THE BEST DYNAMICS ARRIVE. SHORT TERM...TODAY AND TOMORROW... SCATTERED ACTIVITY THROUGH THE MORNING SO FAR IS A BIT LESS ORGANIZED THAN PREVIOUSLY ADVERTISED...THOUGH THE BROAD EXPANSE OF LOW LEVEL CLOUDS IS STILL ACROSS THE MISS RIVER VALLEY AND BACK INTO THE PLAINS. WILD CARD FOR THIS AFTERNOONS THUNDERSTORMS AND MODERATE RISK BY SPC IS STILL THE REMAINING CLOUD COVER KEEPING INSTABILITY TO A MINIMUM. AT THIS POINT...THE GFS IS STILL PUSHING A RATHER ACTIVE AFTERNOON AS THE CWA GETS PLENTY OF DIURNAL HEATING IN A BIT OF A DRY SLOT AS A WARM FRONTAL FEATURE GETS PUSHED TO THE NORTH. AS THE WARM FRONT LIFTS...THE WINDS INCREASE TO THE S/SW AND BRING HIGHER DEPTS AND TEMPS. UPPER WAVE APPROACHING AND WIND SHEAR PROFILES WILL HELP INITIAL TS DEVELOPMENT ESTABLISH ROTATION. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE LARGE HAIL...DAMAGING WINDS...AND POSSIBLE TORNADOS. LATER IN THE EVENING AS THE COLD FRONT LOOMS CLOSER TO THE REGION...TS WILL TAKE ON A MORE LINEAR LOOK WITH AN ENHANCED WIND THREAT. NAM/WRF...AMONG OTHERS...RACE THROUGH A LINE BEFORE 06Z. WHEREAS THE MODERATE RISK DOES NOT INCLUDE THE FAR ERN AND SERN COUNTIES FOR ILX... THE ENHANCED WIND THREAT FOR THE DEVELOPED LINE LATER TONIGHT WILL AFFECT THESE COUNTIES...AND SEVERE WORDING IS MAINTAINED IN THE ZONES FOR THIS REASON. PRECIP ENDING IN THE MORNING HOURS...AND TEMPS STAYING IN THE LOWER 70S BEHIND THE FRONT FOR THURSDAY. LONG TERM...FRIDAY THROUGH SUNDAY... ONCE AGAIN...VERY LITTLE TO CHANGE FOR THE NEXT SYSTEM MOVES IN WITH WAA SHOWERS AS A BAROCLINIC ZONE SETS UP AND A WARM FRONT LIFTS THROUGH...WITH A COLD FRONT ON ITS HEELS FOR SATURDAY. MAIN DIFFERENCE WITH THIS ONE IS THAT THE COLD FRONT AT THIS TIME IS LOOKING TO MOVE THROUGH IN THE OVERNIGHT WITH SLIGHTLY WEAKER DYNAMICS THAT THE SYSTEM TODAY. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 13, 6:08 AM CDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 608 AM CDT WED MAY 13 2009 ILZ027>031-036>038-040>043-047>053-141100- CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-WOODFORD- 608 AM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP AHEAD OF AN APPROACHING COLD FRONT ACROSS THE ILLINOIS RIVER VALLEY THIS AFTERNOON...THEN WILL SPREAD EASTWARD TO THE I-55 CORRIDOR BY THIS EVENING. ATMOSPHERIC CONDITIONS WILL BE FAVORABLE TO SUPPORT ROTATING UPDRAFTS WITH THE STORMS...ENHANCING THE THREAT FOR LARGE HAIL IN EXCESS OF QUARTER- SIZED...WINDS GREATER THAN 60 MPH...AND A FEW TORNADOES. THE STORMS WILL PUSH INTO EAST-CENTRAL ILLINOIS BY LATER THIS EVENING. THE ILLINOIS RIVER FROM PEORIA AND DOWNSTREAM WILL REMAIN IN FLOOD FOR THE NEXT SEVERAL DAYS. A SLOW FALL IS EXPECTED THIS WEEK. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS AFTERNOON THROUGH TONIGHT...PRIMARILY FROM 3 PM TO 11 PM. A CONFERENCE CALL WILL BE CONDUCTED FOR EMERGENCY MANAGERS AND THE MEDIA AT 10 AM. ILZ044>046-054>057-061>063-066>068-071>073-141100- CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY- VERMILION- 608 AM CDT WED MAY 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL PUSH INTO EAST-CENTRAL AND SOUTHEAST ILLINOIS THIS EVENING. THE PRIMARY THREAT FROM THE STORMS WILL BE DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL IN EXCESS OF QUARTER-SIZED AND ISOLATED TORNADOES WILL ALSO BE POSSIBLE. THE STORMS WILL PUSH INTO INDIANA BY AROUND MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER WEATHER SYSTEM WILL BRING ADDITIONAL THUNDERSTORM CHANCES INTO THE REGION FOR THURSDAY NIGHT THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THIS EVENING AFTER 6 PM. A CONFERENCE CALL WILL BE CONDUCTED FOR EMERGENCY MANAGERS AND THE MEDIA AT 1030 AM. AUTEN
In the hours before
Local storm report, May 13, 10:30 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1030 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM HEAVY RAIN MONTICELLO 40.03N 88.57W
05/13/2009 M1.03 INCH PIATT IL CO-OP OBSERVER
&&
DPKLocal storm report, May 13, 10:41 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1041 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 AM HEAVY RAIN CHARLESTON 39.48N 88.18W
05/13/2009 M2.10 INCH COLES IL MESONET
STORM TOTAL SO FAR
&&
DPKSpecial weather statement, May 13, 10:43 AM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 1043 AM CDT WED MAY 13 2009 ILZ067-068-131645- CRAWFORD-JASPER- 1043 AM CDT WED MAY 13 2009 ...SIGNIFICANT WEATHER ALERT FOR NORTHERN CRAWFORD AND NORTHERN JASPER COUNTIES UNTIL 1145 AM CDT... AT 1042 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WHEELER...OR 10 MILES NORTHWEST OF NEWTON...MOVING EAST AT 40 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... HIDALGO... WILLOW HILL... OBLONG... ANNAPOLIS... EATON... OTHER LOCATIONS AFFECTED INCLUDE...GILA...ROSE HILL...SAM PARR STATE PARK...HUNT CITY...YALE AND BELLAIR. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3917 8769 3898 8761 3900 8835 3917 8836 TIME...MOT...LOC 1543Z 261DEG 34KT 3909 8829 CHS
Local storm report, May 13, 11:07 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1107 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN 1 S CHAMPAIGN 40.10N 88.26W
05/13/2009 M1.31 INCH CHAMPAIGN IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 4 NNE MONTICELLO 40.08N 88.55W
05/13/2009 M1.21 INCH PIATT IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 3 NE BLOOMINGTON 40.51N 88.93W
05/13/2009 M1.00 INCH MCLEAN IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 1 SSW CHAMPAIGN 40.10N 88.27W
05/13/2009 M1.11 INCH CHAMPAIGN IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 2 WSW CHAMPAIGN 40.10N 88.30W
05/13/2009 M1.10 INCH CHAMPAIGN IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 2 W RIVERTON 39.85N 89.58W
05/13/2009 M1.61 INCH SANGAMON IL MESONET
COCORAHS REPORT
0700 AM HEAVY RAIN 1 SSE NORMAL 40.50N 88.99W
05/13/2009 M1.10 INCH MCLEAN IL MESONET
COCORAHS REPORT
0715 AM HEAVY RAIN MONTICELLO 40.03N 88.57W
05/13/2009 M1.03 INCH PIATT IL CO-OP OBSERVER
0755 AM HEAVY RAIN MORRISONVILLE 39.42N 89.46W
05/13/2009 M1.60 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR RAINFALL TOTAL...STANDING WATER ON CORNFIELDS
0800 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
05/13/2009 M1.17 INCH MCLEAN IL CO-OP OBSERVER
0900 AM HEAVY RAIN CHESTNUT 40.07N 89.20W
05/13/2009 M1.05 INCH LOGAN IL MESONET
RAINFALL IN THE PAST HOUR
0900 AM HAIL CONCORD 39.82N 90.37W
05/13/2009 M0.75 INCH MORGAN IL TRAINED SPOTTER
REPORT RECEIVED VIA LSX
0914 AM HEAVY RAIN TAYLORVILLE 39.52N 89.26W
05/13/2009 M1.21 INCH CHRISTIAN IL CO-OP OBSERVER
24 HOUR RAINFALL TOTAL
0923 AM HAIL 2 S PHILADELPHIA 39.89N 90.12W
05/13/2009 E0.88 INCH CASS IL MESONET
SWOP REPORT...HAIL ENDED AT 923 AM
0940 AM HAIL SPRINGFIELD 39.78N 89.64W
05/13/2009 E0.50 INCH SANGAMON IL PUBLIC
DIME SIZED HAIL IN SPRINGFIELD
1000 AM HEAVY RAIN MONTICELLO 40.03N 88.57W
05/13/2009 M1.58 INCH PIATT IL MESONET
SINCE MIDNIGHT
1000 AM HEAVY RAIN BUFFALO 39.85N 89.41W
05/13/2009 M2.10 INCH SANGAMON IL CO-OP OBSERVER
RAINFALL SINCE 7AM...WATER OVER LOW SPOTS IN ROADS
1015 AM HEAVY RAIN BLOOMINGTON 40.48N 88.97W
05/13/2009 M1.42 INCH MCLEAN IL NWS EMPLOYEE
1037 AM HEAVY RAIN CHARLESTON 39.48N 88.18W
05/13/2009 M2.10 INCH COLES IL MESONET
STORM TOTAL SO FAR
&&
DPKLocal storm report, May 13, 11:18 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1118 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN SPRINGFIELD 39.78N 89.64W
05/13/2009 M1.50 INCH SANGAMON IL TRAINED SPOTTER
STORM TOTAL
1110 AM HEAVY RAIN URBANA 40.11N 88.21W
05/13/2009 M2.37 INCH CHAMPAIGN IL CO-OP OBSERVER
STORM TOTAL RAINFALL...REPORT FROM WILL TV
&&
DPKLocal storm report, May 13, 11:21 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT WED MAY 13 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM HEAVY RAIN 2 NNW CHAMPAIGN 40.14N 88.28W
05/13/2009 M2.09 INCH CHAMPAIGN IL MESONET
COCORAHS REPORT...0.77 INCHES WITHIN THE LAST HOUR
&&
DPKThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 6:16 AM CDT | Special Weather Statement | ILX | Cass | 59 min |
| May 13, 8:35 AM CDT | Areal Flood Advisory | ILX | Christian | 3 hr |
| May 13, 8:44 AM CDT | Special Weather Statement | ILX | Christian, Shelby | 46 min |
| May 13, 9:13 AM CDT | Special Weather Statement | ILX | Morgan | 47 min |
| May 13, 10:05 AM CDT | River Flood Warning | ILX | Clay, Richland | 9 days |
| May 13, 10:08 AM CDT | Areal Flood Advisory | ILX | Christian, Logan, Macon, Piatt, Sangamon | 3 hr |
| May 13, 10:11 AM CDT | Special Weather Statement | ILX | Coles | 49 min |
| May 13, 10:18 AM CDT | Special Weather Statement | ILX | Peoria, Tazewell, Woodford | 57 min |
| May 13, 10:26 AM CDT | Areal Flood Advisory | ILX | Coles, Cumberland, Moultrie, Shelby | 4 hr |
| May 13, 10:43 AM CDT | Special Weather Statement | ILX | Crawford, Jasper | 62 min |
| May 13, 10:53 AM CDT | River Flood Warning | ILX | Marshall, Putnam | 18 days |
| May 13, 11:55 AM CDT | Areal Flood Advisory | ILX | DeWitt, McLean, Piatt | 4 hr |
| May 13, 2:41 PM CDT | River Flood Warning | ILX | Piatt | 8 days |
| May 13, 2:44 PM CDT | Flood Watch | ILX | Champaign, Christian, Clark, Clay, Coles, Crawford and 16 more | 14 hr |
| May 13, 4:08 PM CDT | Flash Flood Warning | ILX | Clay, Effingham, Jasper | 4 hr |
| May 13, 5:36 PM CDT | Severe Thunderstorm Warning | ILX | Tazewell, Woodford | 24 min |
Nearby
Flash Flood Warnings in Illinois, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.